Conservatism correction for the market-to-book ratio and Tobin’s q


McNicols, Maureen ; Rajan, Madhav V. ; Reichelstein, Stefan



DOI: https://doi.org/10.1007/s11142-013-9275-2
URL: https://link.springer.com/article/10.1007/s11142-0...
Additional URL: https://www.researchgate.net/publication/278144745...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Review of Accounting Studies
Volume: 19
Issue number: 4
Page range: 1393-1435
Place of publication: Dordrecht [u.a.]
Publishing house: Springer Science + Business Media B.V.
ISSN: 1380-6653 , 1573-7136
Publication language: English
Institution: Business School > Stiftungsprofessur für ABWL (Reichelstein 2018-)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

McNicols, Maureen ; Rajan, Madhav V. ; Reichelstein, Stefan (2014) Conservatism correction for the market-to-book ratio and Tobin’s q. Review of Accounting Studies Dordrecht [u.a.] 19 4 1393-1435 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item